# SDR CA960102101

- Difficulty date: December 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D17
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 38,544 hours
- Stage of operation: CL
- Nature of condition: E, X
- Precautionary procedure: E, A

## Discrepancy

(CAN)WHILE CLIMBING THROUGH 18,000 FEET A LOUD BANG WAS HEARD AND #1 ENGINE SPOOLED DOWN WITH VIBRATIONS AT 5.0 PLUS. #1 ENGINE WAS SHUTDOWN. POST FLIGHT INSPECTION FOUND EXTENSIVE TURBINE DAMAGE AND 6 SMA LL PUNCTURES IN TAILPIPE THE LARGEST BEING 3/8 INCH. ENGINE, TAILPIPE AND REVERSER WERE REPLACED.
